# SDR COMA0660311

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 24,837 hours, 21,736 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Warning Message
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4969 - DURING TAKEOFF ROLL RECEIVED A RIGHT WING ANTI-ICE CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO THE GATE.  PERFORMED AN OPERATIONAL CHECK OF THE WING ANTI-ICE SYSTEM, DISCREPANCY COULD NOT BE DUPLICATED.
